How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita
Dr.Amita, Doctor (MD)
Category: Pharmacy
Satisfied Customers: 2107
Experience:  MD(Pharmacology)
20638885
Type Your Pharmacy Question Here...
Dr.Amita is online now
A new question is answered every 9 seconds

I'm not sure if I should take a second dose of medicine because

Customer Question

I'm not sure if I should take a second dose of medicine because I threw up less than two hours after I took my nightly meds (absolute max time). I have been on these meds for over a year but I am worried my medicine came back up with everything else. I take Prazosin, Depakote, and Lunesta all of which are medically necessary.
Submitted: 7 months ago.
Category: Pharmacy
Expert:  Dr.Amita replied 7 months ago.
Hello I amCustomerand I would be assisting you with your concerns today.Mean gastric emptying time is about 2 hours.Therefore if you vomited about 2 hours after meals most of the medicine would have passed into small intestine and would not have come out with vomit.Some of the medicine would have been absorbed in the stomach as well.If you repeat the dose there is a danger of overdose and I would not recommend that you take another doe of these medicines.

Related Pharmacy Questions